# SDR HEEA078952

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 407040623101
- Condition: Twisted
- Location: Oil Distribution
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE IS TWISTED ON TOP WHERE IT CONNECTS TO OIL COOLER.
